# SDR ASAA2020122933780

- Difficulty date: December 29, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 45,857 hours, 13,726 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 26022
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 15,732 hours, 4,926 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP ILLUMINATES WITH MASTER CAUTION RECALL EXTINGUISHES WHEN RESET.  GROUNDED-YES.  PERFORMED CABIN TEMP CONTROLLER BITE CHECK, FOUND FLT DECK TRIM VALVE FAULT.  REMOVED AND REPLACED CONTROL CABIN TRIM MODULATING VALVE, AS REQUIRED, OPERATIONS CHECKS GOOD.  LEAK CHECKS GOOD.  PERFORMED 2ND BITE CHECK, NO FAULTS NOTED, REF B737-800 AMM 21-61-21-400-801 AND B737-800 FIM 21-61 TASK801.
